Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterization of the finite partition property for a collection of universal subcontinua


Author: William T. Trotter
Journal: Proc. Amer. Math. Soc. 25 (1970), 760-762
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1970-0261563-3
MathSciNet review: 0261563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Gray, A fixed point theorem for commuting monotone functions, Canad. J. Math 21 (1969), 502-504. MR 0239585 (39:942)
  • [2] W. T. Trotter, A decomposition theorem for collections of universal subcontinua, Colloq. Math. (to appear). MR 0310847 (46:9945)
  • [3] A. D. Wallace, Monotone transformations, Duke Math J. 9 (1942), 487-506, MR 4, 147. MR 0007488 (4:147d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261563-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society